# SDR SIMA2019101098015

- Difficulty date: September 28, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 9,211 hours, 6,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Frames 8-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD COCKPIT OVERHEAD PANEL BEAM BETWEEN FR08 AND FR11 STGR 01L AND STGR 03L BENT ALONG TOP HALF OF THE LEFT UPPER SIDE "MAJOR REPAIR"-C/A-REMOVED AND REPLACED FWD COCKPIT OVERHEAD PANEL BEAM IAW EMB 175 SRM 51-40-02, 51-41-01, 51-41-02
